# SDR C2XA03SD002

- Difficulty date: November 9, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 4,103 hours, 3,218 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059105
- Part serial: 1951
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 291 hours, 232 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOST OIL NR 1 ENGINE ON FINAL APPROACH.  QUANTITY AT 3 QUARTS.  CONTRACT MAINTENANCE FOUND THE AIR TURBINE STARTER LEAKING.  IAH MAINTENANCE REMOVED AND REPLACED THE NR 1 AIR TURBINE STARTER IAW EMB 145 AMM 80-10-01.  OPS AND LEAK CHECKED GOOD.
